# SDR CALA2022011400130

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100672
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R4 DOOR INNER SKIN AT FWD LOWER LIGHTENING HOLE DAM AGE EDGE, TRANSCRIBED FROM HAECO GSO NR LP 9280846 R4 DOOR INNER SKIN LOWER FWD LIGHTENING HOLE REPAIRED IAW UNITED EC/RA 5211-01741 REV - AND HAECO REO G23550 REV IR, HAECO GSO M ECH V039209 INSP QC357
